MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG
Model Number 62400
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's symptoms returned.The ipg was unable to properly communicate with external devices and displayed a charge discrepancy.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete patient information.The reported observation was confirmed when reviewing the clinician programmer log from the field.The root cause of the reported observation was not ascertained.The device displayed and logged normal battery values during analysis.Review of the lab standard cp/pc logs aligned with the device¿s soc during analysis.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, output signal integrity and charging circuitry.All portions of ate testing passed which includes charge testing of the eterna device.The ate also measured an ipg battery voltage that aligned with the as received cp/pc query of the device¿s soc.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23851465
Report Number1627487-2025-06264
Device Sequence Number21232376
Product Code MHY
UDI-Device Identifier05415067047663
UDI-Public(01)05415067047663(10)10232818(17)260223
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model Number62400
Device Catalogue Number62400
Device Lot Number10232818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP COVERS (X2); DBS EXTENSIONS (X2); DBS LEADS (X2)
Outcome Attributed to Adverse Event Other;
Patient SexMale